Wreath products and varieties of groups
Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1063-1065
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_5_a13,
author = {A. L. Shmel'kin},
title = {Wreath products and varieties of groups},
journal = {Doklady Akademii Nauk},
pages = {1063--1065},
year = {1964},
volume = {157},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a13/}
}
A. L. Shmel'kin. Wreath products and varieties of groups. Doklady Akademii Nauk, Tome 157 (1964) no. 5, pp. 1063-1065. http://geodesic.mathdoc.fr/item/DAN_1964_157_5_a13/